PDA

View Full Version : Suboxone and Opiates



Beautifully_Broken
10-22-2006, 02:48 PM
so my doc is making very sure i know before he puts me on suboxone that if i use opiates, i will od and die

is he being 100% honest or is he just making sure he scares me straight? used subutex before, the one w/o naltrexone (sp?) but since that didnt work he wont do it again

is it all opiates, or only strong ones (morph, herion, etc)

im just making sure i have all the facts straight

ZodiacKiller
10-22-2006, 02:54 PM
Your doc is trying to scare you, and if he's telling you that you will die, he's an asshole....


ZK

SpecialGuy69
10-22-2006, 02:59 PM
The worst thing that will happen is you will waste good dope. Once you are on Subs, you have an anti-dope forcefield (that's a technical term) in your brain and it takes insane amounts to break through it.

I took 8mg of subutex Friday, saturday morning I had to take twice my normal dose of OC's just to feel it, and the buzz was nothing like it should have been.

I'm sure you'll get a more specific answer to this post about your brain chemistry and receptors and shit, but what you really need to know is:
You won't die, you WILL waste dope. sucks, but better than dying.

repeek
10-22-2006, 03:52 PM
I imagine he can justify telling you that because someone may have died while mixing them together, but they probably died from something else. It is kind of like saying “if you drive you will get into an accident and die”, it has happened so it will. What a bunch of BS, he needs a swift kick in the arse; what a jerk.

Using Suboxone in large enough doses will mess up your ability to cop a buzz on your DOC, meaning it may take three times you usual dose to even feel it. Be warned though, Suboxone is a powerful drug that can wreak havoc with your brain, you should decide if you want to use it and either use it for the reason it was prescribed or don’t use it at all. If you use it soon after an agonist like OC or heroin you will have some seriously bad side effects within minutes of taking it (precipitated withdrawal), really not something you will want to endure.

madnesscult
10-22-2006, 05:45 PM
Like others have said, just taking opiates when you're on suboxone WILL NOT KILL YOU. Like tm420tm said, buprenorphine (the drug in suboxone and subutex) creates a very strong barrier on your opiate receptors that is pretty hard to get through. What could happen, is that if you take enough of your DOC to break through that barrier you could OD.

If you're looking to get high while taking subs, how long you have to wait depends upon what dose you're on. If you're taking more than 4mg, you'll have to wait a minimum of 48 hours after your last dose to feel any decent effects of another opiate. On the other hand, if you're taking less than 4mg, you won't have to wait as long...if you're taking 2-4mg, you'll probably only have to wait around 24 hours to get high, and in my experience, if you're only on less than 2mg, you'll probably be able to feel an opiate high within 8 hours or so. But the longer you wait from your last dose to use the better. Even though I'm only taking 1.5 to 2mg, I'll wait at least 24 hours to try and use my DOC. Another tip: in my expereince, if you're feeling shitty (at least in mild withdrawl) you'll most likely be able to feel other opiates.

Hope I was of help.

madnesscult
10-22-2006, 05:47 PM
If you use it soon after an agonist like OC or heroin you will have some seriously bad side effects within minutes of taking it (precipitated withdrawal), really not something you will want to endure.

You should check out other threads on this forum like the "precipiated withdrawl" one for more information on this. Your doc should at least know the length of time you'll have to wait after taking your DOC before starting the sub so you won't be put into forced withdrawl.

vanilla_mlkshake2007
10-22-2006, 06:20 PM
I browned 8 milligrams of suboxone just for the hell of it even though I had all kinds of morphines with me and an excellent morphine buzz going
I honestly think that ifI wouldn't have immediately ate a morphine after immediate withdrawals had set in after browning the sub I woulda died.
But I have also done subs and then a couple hours later scored some good strong 120 miligram morphines and got high as high could be.

ZodiacKiller
10-22-2006, 06:32 PM
I've posted so many times on this that I have lost count by now, but yes, madnesscult gives good advice when encouraging you to look into "precipitated withdrawal" in regards to burenorphine. This is a condition you do not want to find yourself in.

On the other side of the coin (and, of course, everyone reacts differently), I have taken 8mgs Subutex at nine in the morning on a Friday, and by 5:00 pm that very night have been snorting heroin with great results. Yes, the bupe will block some of the effects of the opiate, but you can "break through" if you are determined enough, and you have good quality drugs in sufficient quantity.

This will raise your tolerance, both to the agonist opiate, and to the bupe. And then you find yourself on the merry-go-round from hell: dope/WD/bupe, dope/WD/bupe, etc, etc, etc... I've been on it more than a few times. Eventually you just have to use the bupe as it's meant to be used, and kick the dope for a while to bring your tolerance back down to realistic levels.


ZK

Hammilton
10-23-2006, 02:03 PM
In terms of precipitated withdrawal, it is possible to die. Not likely, but your ending condition depends on your starting condition.

It's a myth that you *can't* die. thousands of people die every year from the flu, and precipitated wd is much harder on the body.

madnesscult
10-23-2006, 11:13 PM
In terms of precipitated withdrawal, it is possible to die. Not likely, but your ending condition depends on your starting condition.

It's a myth that you *can't* die. thousands of people die every year from the flu, and precipitated wd is much harder on the body.

I have a friend who died from withdrawl...she tried to detox cold turkey from a 3g/day heroin habit, and ended up having a heart attack. I get worried about shit like that, because when I'm in withdrawl, my heart freaks out - beats really fast and really strong, and my chest will hurt sometimes. That's one of the big reasons I haven't made it through many detoxes, because I just wanna calm my heart down (just another thing preventing me from beloved sleep).

Myth
02-20-2008, 11:23 AM
I can't find the thread called "precipiated withdrawl" anymore...

bluesubaru
02-20-2008, 11:30 AM
your doc is a retard, you just won't get high...death, no

sub blocks opiates, a 2mg dose can block 36 to 50% of mu receptors and 8mg 79-95% of mu receptors...which can last long after discontinuing use, dependent on how long you use it/what dose

http://www.nature.com/npp/journal/v23/n3/full/1395518a.html

chopstix
02-21-2008, 04:42 AM
I can't find the thread called "precipiated withdrawl" anymore...

Not sure why you resurrected this old thread because of it; maybe check your spelling?
http://forum.opiophile.org/search.php?searchid=836835

limitless_euphoria
02-21-2008, 07:03 AM
SCARE TACTIC.

I mean, it was a Monday (Labor Day Weekend '06) and the Sunday night before I had been fooling around with pills so I decided to kick. I took 16 mg of Suboxone around 9-10 pm. The next day around 3 pm I was trying to fix an outlet and put one of those saftey plastic cover things on it... long story short, it shorted out, blew up my thumb like 3x the normal size; I wasn't going to go but my wife was like "you better get that shit checked out."

So, I went to the ER and they gave me 20 hydros plus 2 on the spot. The girl felt so sorry for me because I kind of dolled up the story a bit. She was so concerned she almost had me go down to the neurology dept. but it was only a 2nd degree burn.

By 8-9 pm Monday night after popping 4-6 hydros I was HIGH AS FUCK. My wife actually stole them and hid them she's like "I don't think you're feeling any pain right now you can have them tomorrow."

My body metabolizes bupe pretty quickly. They say the "mean half life" is like 37 hours or some shit but for me I think it's half that if even. Unless I were to dose up with like 4 x 8 mg pills I could wait a day basically and get high on whatever. That's as long as I take 16 mg or less.

Just thought I would share. I'm actually considering going back on bupe for the short term just to stay away from the bad stuff. I'm out of options; it's either I get clean or I lose my family and as much as I love getting high and a head change it's just not worth losing everyone I care about. Sorry, not meant to hijack the thread.